It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Omar on December 10, 2000 at 09:40:46:

I am desperate. I cannot get rid of lorazepam at all. I started taking it when I had left Sarajevo (Bosnia and Herzegovina) during the war in 1995. I had spent almost three years under siege without water, food, electricity etc. Then I went to Italy and started having panic attacks. I was given Prozac and Tavor (lorazepam) in 1995. Now I am back home, working, almost thirty years old. I do not take Prozac any more (six months) but Lorazepam is my nightmare. I do not have any side effects but without it I cannot breathe, I sweat, have light panic attacks. My dose is between 4-7,5 mg a day. I tried to reduce but every time I had to go back up a little bit. If I feel well today I shall take 4 mg. But tomorrow I might need 6 mg. And every day like that. Doctors say I have to do it gradually. But I am afraid that this medicine could destroy my body and brain and I might lose my job if I start a real detox programme. Does anybody have a similar experience and does anybody know about some other alternative medicine or herb or anything that could help me slowly reduce and substitute lorazepam?
Please let me know. You can write to my email address too. I do not know what to do any more......... I think that only people with similar experiences can help, I lost faith in doctors....................
Please help me.
Thanks in advance!

Follow Ups

All times are GMT -7. The time now is 05:53 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!